Alert archive / Louisiana / Tornado Warnings in 2020
Tornado Warning 7, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 19, 2020, 6:01 PM CDT for East Feliciana Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana; Amite County, Pike County, Mississippi. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 6:01 PM CDT (23:01 UTC)
- Expired
- Apr 19, 2020, 7:00 PM CDT
- In force
- 59 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties East Feliciana Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Amite County, MS, Pike County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:35 PM CDT | TSTM WND DMG | 10 Ne Osyka, MS | SOME TREES AND POWERLINES DOWN NEAR PROGRESS IN PIKE COUNTY MS. POSSIBLE TORNADO. |
| Apr 19, 6:35 PM CDT | HAIL 0.75 | 1 N Osyka, MS | PUBLIC REPORTED PENNY SIZED HAIL NORTH OF OSYKA IN PIKE COUNTY. |
| Apr 19, 6:35 PM CDT | HAIL 1 | 10 Ne Osyka, MS | QUARTER SIZED HAIL REPORTED IN PROGRESS, MS BY EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:39 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 19, 11:45 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2918 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 17.3
The text
As transmitted.
258
WFUS54 KLIX 192301
TORLIX
LAC037-091-105-MSC005-113-200000-
/O.NEW.KLIX.TO.W.0007.200419T2301Z-200420T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
601 PM CDT Sun Apr 19 2020
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northern St. Helena Parish in southeastern Louisiana...
Northeastern East Feliciana Parish in southeastern Louisiana...
Northwestern Tangipahoa Parish in southeastern Louisiana...
Southern Pike County in southern Mississippi...
Southeastern Amite County in southern Mississippi...
* Until 700 PM CDT.
* At 601 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Felps, or 9 miles northeast of Clinton, moving
east at 50 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Gillsberg around 620 PM CDT.
Osyka around 635 PM CDT.
Magnolia around 640 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mccomb
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3091 9035 3092 9103 3103 9098 3125 9033
TIME...MOT...LOC 2301Z 249DEG 43KT 3098 9092
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$5 follow-up statements
954
WWUS54 KLIX 192318
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
618 PM CDT Sun Apr 19 2020
LAC037-192327-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
East Feliciana LA-
618 PM CDT Sun Apr 19 2020
...THE TORNADO WARNING FOR NORTHEASTERN EAST FELICIANA PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3091 9035 3096 9084 3108 9075 3125 9033
TIME...MOT...LOC 2317Z 254DEG 44KT 3103 9069
$$
LAC091-105-MSC005-113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
St. Helena LA-Tangipahoa LA-Pike MS-Amite MS-
618 PM CDT Sun Apr 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN ST. HELENA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES...
At 617 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gillsberg, or 11 miles southeast of Liberty, moving
east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kentwood around 630 PM CDT.
Magnolia and Osyka around 635 PM CDT.
Other locations impacted by this tornadic thunderstorm include Mccomb
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3091 9035 3096 9084 3108 9075 3125 9033
TIME...MOT...LOC 2317Z 254DEG 44KT 3103 9069
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$344
WWUS54 KLIX 192330
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
630 PM CDT Sun Apr 19 2020
LAC091-105-MSC005-113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
St. Helena LA-Tangipahoa LA-Pike MS-Amite MS-
630 PM CDT Sun Apr 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN ST. HELENA AND NORTHWESTERN TANGIPAHOA PARISHES...
SOUTHERN PIKE AND SOUTHEASTERN AMITE COUNTIES...
At 630 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Osyka, or 14 miles northeast of Greensburg, moving
east at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern St. Helena and northwestern Tangipahoa Parishes,
southern Pike and southeastern Amite Counties, including the
following locations... Mccomb Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3091 9035 3097 9070 3108 9068 3125 9033
TIME...MOT...LOC 2330Z 265DEG 41KT 3100 9053
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$507
WWUS54 KLIX 192333
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
633 PM CDT Sun Apr 19 2020
LAC091-MSC005-192343-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
St. Helena LA-Amite MS-
633 PM CDT Sun Apr 19 2020
...THE TORNADO WARNING FOR NORTHEASTERN ST. HELENA PARISH IN
SOUTHEASTERN LOUISIANA AND SOUTHEASTERN AMITE COUNTIES IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3118 9034 3091 9035 3096 9057 3100 9056
3100 9055 3106 9055 3110 9054
TIME...MOT...LOC 2333Z 265DEG 41KT 3101 9049
$$
LAC105-MSC113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Tangipahoa LA-Pike MS-
633 PM CDT Sun Apr 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA AND
SOUTHWESTERN PIKE COUNTIES...
At 633 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Osyka, or 16 miles northeast of Greensburg, moving
east at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Tangipahoa Parish in southeastern Louisiana and
southwestern Pike Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3118 9034 3091 9035 3096 9057 3100 9056
3100 9055 3106 9055 3110 9054
TIME...MOT...LOC 2333Z 265DEG 41KT 3101 9049
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$499
WWUS54 KLIX 192347
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
647 PM CDT Sun Apr 19 2020
LAC105-192356-
/O.CAN.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Tangipahoa LA-
647 PM CDT Sun Apr 19 2020
...THE TORNADO WARNING FOR NORTHWESTERN TANGIPAHOA PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3118 9034 3100 9035 3100 9046 3108 9043
3112 9041
TIME...MOT...LOC 2346Z 249DEG 43KT 3107 9031
$$
MSC113-200000-
/O.CON.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Pike MS-
647 PM CDT Sun Apr 19 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL PIKE COUNTY...
At 646 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles north of Mount Herman, or 15 miles southeast of
Mccomb, moving east at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Pike County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3118 9034 3100 9035 3100 9046 3108 9043
3112 9041
TIME...MOT...LOC 2346Z 249DEG 43KT 3107 9031
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$876
WWUS54 KLIX 192351
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
651 PM CDT Sun Apr 19 2020
MSC113-200001-
/O.EXP.KLIX.TO.W.0007.000000T0000Z-200420T0000Z/
Pike MS-
651 PM CDT Sun Apr 19 2020
...THE TORNADO WARNING FOR SOUTH CENTRAL PIKE COUNTY WILL EXPIRE AT
700 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3118 9034 3100 9035 3100 9046 3108 9043
3112 9041
TIME...MOT...LOC 2351Z 249DEG 43KT 3109 9026
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 5:30 PM CDT, 31 minutes earlier.
Area forecast discussion, Apr 19, 5:30 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
530 PM CDT Sun Apr 19 2020
.DISCUSSION...
Tornado watch in affect for areas along and west of the I-55
corridor though 10 PM tonight. A sharp positively tilted shortwave
trough and an associated cold front will swing through the area
during the overnight hours tonight. Showers and thunderstorms
will develop and move through the forecast area as a result with
severe storms possible...bringing the threat of large
hail...damaging winds and isolated tornadoes. Damaging straight
line winds and large hail appear to be the primary threat with WBZ
at 12.4k and Freezing level at 13.6K. An 850 MB 50kt SW jet with
925 MB winds expected to increase to the 40 to 50 Knot range later
this evening bringing the potential for strong straight line
winds being brought down to the surface from stronger
thunderstorms. Very little in the way of directional shear with
moderate speed shear in the lower levels. MLCAPE values as high as
3000 J/KG in northern zones. 0 to 3km helicity values ranging on
the lower end south of the lake with values as high as 318 m/s
over SW Mississippi. It appears the onset of the severe weather
event will be individual strong cells to potentially even a few
supercells through the evening hours with a trending QLCS
developing and moving through late evening through around midnight
tonight. High pressure will build in on Monday and Tuesday
bringing dry and seasonal temperatures through midweek. An upper
level trough will pass well to our north through the Ohio and
Tennessee valleys on Tuesday bringing a weak dry cold front
through the area on Tuesday. Next big weather system arrives
Wednesday evening and Wednesday night as another shortwave moves
in from East Texas. There is the potential for another severe
weather event with this system as track and setup could be
similar to today's event especially using the EURO solution.
Pattern remains active with a break late Thursday into Friday. The
next major system will approach the forecast zones by the
upcoming weekend bringing another chance of showers and storms
Friday night and Saturday.
&&
AVIATION...
Moderate southerly flow to feed into developing storms entering
the area from the west and northwest later this afternoon. This
will maintain scattered to broken MVFR decks for much of the day.
Most vulnerable terminal still appears to be KMCB though other
locations farther south should still see some period of TSRA
prior to 00Z. Strong low level jet and wind bore features in the
coastal waters will likely produce low level wind shear at KGPT
and KASD, possibly KHUM just ahead of frontal passage between
03Z and 09Z tonight.
&&
MARINE...
Small Craft Advisories are in effect for all marine zones for
through 7 AM Monday. Extended the SCA until 10 AM Monday for the
coastal waters. Wind shift takes place with cold frontal passage
late tonight for mostly WNW flow that veers over time to easterly
by Tuesday morning then SE Tuesday evening. SCA conditions are
likely to arise once again Wednesday in advance of developing
strong storm system in the Plains States that tightens the
pressure gradient over the gulf coast region.
&&
.DECISION SUPPORT...
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 61 78 58 81 / 70 0 0 0
BTR 61 80 58 83 / 60 0 0 0
ASD 63 82 59 83 / 80 0 0 0
MSY 66 80 64 82 / 80 0 0 0
GPT 64 80 62 80 / 80 0 0 0
PQL 63 82 58 84 / 70 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 11 PM CDT this evening for LAZ034>037-039-
040-046>050-056>072.
GM...Small Craft Advisory until 10 AM CDT Monday for GMZ532-536-538-
550-552-555-557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ530-534.
MS...Wind Advisory until 11 PM CDT this evening for MSZ068>071-077-
080>082.
GM...Small Craft Advisory until 10 AM CDT Monday for GMZ536-538-550-
552-555-557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ534.
&&In the hours before
Local storm report, Apr 19, 1:49 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
149 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HIGH SUST WINDS 44 SSE GRAND ISLE 28.64N 89.79W
04/19/2020 M67.00 MPH GMZ572 XX AWOS
STATION KMDJ - MISSISSIPPI CANYON 311A MEASURED SUSTAINED
WINDS 38 TO 47 KNOTS WITH GUSTS 40 TO 58 KNOTS BETWEEN
1035 AM AND 1235 PM, DUE TO APPARENT CONVECTIVELY INDUCED
WIND BORE. EVENT TIME IS THE PEAK WIND DURING THE PERIOD.
&&
24/RRLocal storm report, Apr 19, 2:19 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
219 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HIGH SUST WINDS 30 E VENICE 29.30N 88.85W
04/19/2020 M47.00 MPH GMZ555 LA AWOS
KMIS - MAIN PASS 140B MEASURED SW 47G56 MPH OR 41G49 KT
FROM APPARENT WIND BORE MOVING ACROSS THE COASTAL WATERS.
0155 PM HIGH SUST WINDS 56 E VENICE 29.25N 88.43W
04/19/2020 M43.00 MPH GMZ577 XX AWOS
STATION KVKY - PLATFORM MAIN PASS 289C MEASURED 43G41 MPH
OR 37G44KT FROM APPARENT WIND BORE MOVING ACROSS THE
COASTAL WATERS.
&&
24/RRSpecial weather statement, Apr 19, 4:49 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service New Orleans LA
449 PM CDT Sun Apr 19 2020
LAZ034-035-192245-
Pointe Coupee-West Feliciana-
449 PM CDT Sun Apr 19 2020
...A STRONG THUNDERSTORM WILL AFFECT WEST FELICIANA AND POINTE COUPEE
PARISHES...
At 448 PM CDT, a strong thunderstorm was located near Melville,
moving northeast at 55 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
New Roads, St. Francisville, Livonia, Fordoche, Morganza, Wakefield,
Lettsworth, Batchelor and Lottie.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3087 9180 3097 9181 3101 9177 3101 9166
3097 9166 3100 9164 3100 9130 3065 9131
3051 9173 3056 9176 3061 9176 3071 9173
3078 9176 3082 9181 3084 9180 3086 9182
TIME...MOT...LOC 2148Z 232DEG 46KT 3062 9179Special weather statement, Apr 19, 5:07 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service New Orleans LA
507 PM CDT Sun Apr 19 2020
MSZ068-192245-
Wilkinson-
507 PM CDT Sun Apr 19 2020
...A STRONG THUNDERSTORM WILL AFFECT WILKINSON COUNTY...
At 507 PM CDT, a strong thunderstorm was located near Fort Adams, or
20 miles east of Simmesport, moving northeast at 60 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Centreville, Woodville, Fort Adams, Dolorosa and Crosby.
LAT...LON 3135 9121 3134 9115 3132 9112 3132 9110
3128 9106 3100 9106 3100 9164 3104 9156
3107 9157 3111 9162 3121 9159 3124 9154
3122 9153 3123 9149 3127 9148 3136 9130
3137 9122
TIME...MOT...LOC 2207Z 237DEG 51KT 3108 9149Local storm report, Apr 19, 5:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
544 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 2 NW ST. FRANCISVILLE 30.80N 91.40W
04/19/2020 E0.25 INCH WEST FELICIANA LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED PEA SIZED HAIL IN WEST
FELICIANA ON HWY 421.
&&
MEGANWILLocal storm report, Apr 19, 5:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
557 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 1 S WAKEFIELD 30.87N 91.35W
04/19/2020 WEST FELICIANA LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED A TREE BLOCKING ROADWAY IN
WEST FELICIANA PARISH ON HWY 967 NEAR 421.
&&
MEGANWILThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:10 PM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 50 min |
| Apr 18, 7:46 PM CDT | Special Weather Statement | LIX | West Feliciana | 59 min |
| Apr 18, 7:48 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 57 min |
| Apr 18, 7:50 PM CDT | Special Weather Statement | LIX | Saint Helena | 55 min |
| Apr 18, 8:33 PM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James, Saint John the Baptist | 57 min |
| Apr 18, 9:29 PM CDT | Special Weather Statement | LIX | Orleans | 61 min |
| Apr 18, 9:32 PM CDT | Special Weather Statement | LIX | Saint Charles | 13 min |
| Apr 18, 9:35 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Saint Bernard, Saint Charles | 26 min |
| Apr 18, 9:56 PM CDT | Special Weather Statement | LIX | Assumption | 49 min |
| Apr 18, 10:28 PM CDT | Special Weather Statement | LIX | Saint James | 62 min |
| Apr 19, 4:13 AM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 19 hr |
| Apr 19, 4:30 AM CDT | Small Craft Advisory | LIX | 7 hr | |
| Apr 19, 10:51 AM CDT | Special Marine Warning | LIX | 31 min | |
| Apr 19, 11:08 AM CDT | Small Craft Advisory | LIX | 19 hr | |
| Apr 19, 11:08 AM CDT | Storm Warning | LIX | 3 hr | |
| Apr 19, 2:10 PM CDT | Special Marine Warning | LIX | 95 min | |
| Apr 19, 4:49 PM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 56 min |
| Apr 19, 4:54 PM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 50 min |
| Apr 19, 5:35 PM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena | 70 min |
| Apr 19, 6:39 PM CDT | Tornado Warning | LIX | Washington | 38 min |
| Apr 19, 5:07 PM CDT | Special Weather Statement | LIX | Wilkinson | 38 min |
| Apr 19, 5:11 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 49 min |
| Apr 19, 5:41 PM CDT | Severe Thunderstorm Warning | LIX | Amite | 49 min |
Nearby
Tornado Warnings in Louisiana, 2020Tornado Warnings in Mississippi, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.